Imatinib and Panax Ginseng: A Potential Interaction Resulting in Liver Toxicity

@article{Bilgi2010ImatinibAP,
  title={Imatinib and Panax Ginseng: A Potential Interaction Resulting in Liver Toxicity},
  author={Naveen Bilgi and K. Bell and A. Ananthakrishnan and E. Atallah},
  journal={Annals of Pharmacotherapy},
  year={2010},
  volume={44},
  pages={926 - 928}
}
  • Naveen Bilgi, K. Bell, +1 author E. Atallah
  • Published 2010
  • Medicine
  • Annals of Pharmacotherapy
  • OBJECTIVE: To report a case of imatinib-induced hepatotoxicity after concurrent ginseng ingestion in a patient with chronic myelogenous leukemia (CML). CASE SUMMARY: A 26-year-old man with CML who had taken imatinib 400 mg daily for 7 years with no complications presented with right upper quadrant pain. Laboratory test results included alanine aminotransferase 1069 U/L, aspartate aminotransferase 481 U/L, alkaline phosphatase 124 IU/L, total bilirubin 1.4 mg/dL, albumin 4.0 g/dL, and… CONTINUE READING
    Drug Interactions with Herbal Medicines
    • 120
    • PDF
    Drug-induced liver injury: a summary of recent advances
    • 52
    Herbal hepatotoxicity: a hidden epidemic
    • 49

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 20 REFERENCES